# SDR USAA2009010990055

- Difficulty date: January 8, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,466 hours, 27,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4492742 - FLT NR 244 PIT-PHX - EMERGENCY EQUIPMENT - FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WILL NOT CHARGE.  MX R&R THE FLASHLIGHT.
